Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Coma, illiostomy, severe hair fall followed by colon resection. Taking fentynol patches. Reason?

I had colon resection and went septic 4 hours after being released to go home. They did a 2nd exploratory and never did find out why. The surgeon put me in a coma , then could not wake me for almost 2.5 months. My kidneys shut down, my lung collapsed (still is partially) I ended up with a illiostomy and lots of issues afterwards, one of which is all my hair is falling out. The only pain med I am still on is fentynol patches . Is there a reason for this and will it stop and will it come back. Thanks
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
Really feel very sorry for all the suffering that you had to underwent and I am happy that they could save your life.
The Fentanyl patch is a very good pain control medicine which can control pain for 3-5 days with one patch.
if your wounds have healed and you do not feel pain then you should cut down the dose by half and after a week you can stop the pain patch.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor